# SDR I5EA201811021014

- Difficulty date: October 30, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 70,256 hours, 44,924 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856AE18
- Part serial: 158355
- Condition: Failed
- Location: First Officer'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NO AIRSPEED INDICATION ON FIRST OFFICERS SIDE DURING TAKEOFF.   REMOVED AND REPLACED THE SECOND AUX PITOT AND STATIC, F/O STATIC PROBE UPPER FWD RT PROBE, IAW AMM 34-11-11. LEAK AND OPS CHECKED GOOD IAW AMM 34-11-00 AND 34-15-00.
